# SDR USAA2014043000007

- Difficulty date: April 30, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 31,440 hours, 24,344 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9N53464013
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEEKLY CHECK DELAMINATION ON AFT CARGO FLOOR PANEL 151VG BETWEEN FRAME 53 TO FRAME 56 & BETWEEN STRINGER 35L TO STRINGER 35R, Z 150.  REPLACED AFT CARGO FLOOR PANEL 151VG IAW AMM 53-42-14.
